# SDR GLBA20110830G

- Difficulty date: August 30, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 34,050 hours, 44,715 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 1299500001
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"SUP" - SIG EVENT - PILOT REPORTED THAT THE NR2 T-HANDLE ILLUMINATED IN FLIGHT, NO INDICATION OF A FIRE WAS VISIBLE, WITH NO ABNORMAL ENGINE INDICATIONS NOTED.  MX FOUND EVIDENCE OF AN EXHAUST LEAK ON THE FIRE LOOP NEAR THE EXHAUST MOUNTING FLANGE, RR EXHAUST ASSY PN: 129-950000-1, NSN,IAW BMM 78-10-00, RAN ENGINE AT MAX CRUISE FOR 15 MIN, OPS CK GOOD.
